zbMATH — the first resource for mathematics

On the normalizer condition and barely transitive permutation groups. (English) Zbl 0319.20052

20E15 Chains and lattices of subgroups, subnormal subgroups
20F50 Periodic groups; locally finite groups
20E25 Local properties of groups
Full Text: DOI
[1] H. Heineken and I. J. Mohamed, ?A group with trivial center satisfying the normalizer condition,? J. Algebra,10, No. 3, 368-376 (1968). · Zbl 0167.29001 · doi:10.1016/0021-8693(68)90086-0
[2] B. Hartley, ?A note on the normalizer condition,? Proc. Cambridge Philos. Soc.,74, No. 1, 11-15 (1973). · Zbl 0264.20031 · doi:10.1017/S0305004100047721
[3] Z. M. Borevich and I. R. Shafarevich, Theory of Numbers, Academic Press, New York (1967). · Zbl 0121.04202
[4] J.-P. Serre, Corps Locaux, Hermann, Paris (1963).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.